# SDR MALA070165

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 23,163 hours, 25,685 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

CREW NOTED RT OB TIRE WAS MISSING ON POST FLIGHT.  REMOVED AND REPLACED RT LOWER MAIN LANDING GEAR SUB ASSEMBLY IAW TASK CARD 3211-301.  MLG SUB ASSEMBLY PN OFF/ON: AIR6654/AIR136654, SN OFF/ON: 0512074/LK9601557SA; IB MAIN TIRE PN OFF/ON: 5010488-2, SN OFF/ON: FEB00-3178/MAR98-2526.  OB MAIN TIRE PN OFF/ON 5010488-2, SN OFF/ON: JAN97-2059/OCT00-3319.  BRAKE ASSEMBLY RT OB PN OFF/ON: 5012589-3, SN OFF/ON: OCT96-0305/JUN94-1170.  RT OB ANTI-SKID TRANSDUCER.
